# SDR DALA13033843757

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 39,088 hours, 14,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO BAY DOOR CUTOUT BS 794 TO 847 LOWER SILL THRESHOLD WEB CORRODED ON UPPER SURFACE.  MX R & R WEB IAW SRM 51-40-02 PAR 5, SRM 51-40-05, FIG 5, DWG 146A8340, REV A.
